# SDR C8GA2012011800002

- Difficulty date: January 18, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N815EA
- Make and model: Boeing 727225
- Aircraft serial: 22552
- Aircraft time: 60,939 hours, 38,787 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543150
- Part serial: 01101H5326
- Condition: Cracked
- Location: Cockpit R1
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE OPERATION THE R1 WINDOW BEGAN ARCING AND GLOWING RED.  WHILE DESCENDING, THERE WAS A LOUD BANG AND NOTED THAT THE WINDOW HAD CRACKED.  AN EMERGENCY WAS DECLARED AND THE ACFT LANDED WITHOUT INCIDENT.  R & R THE R1 WINDOW AND WINDOW HEAT CONTROLLER.  NO OTHER DEFECTS WERE NOTED. ACFT WAS RETURNED TO SERVICE.
